# SDR SWAA061669

- Difficulty date: May 16, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 64,351 hours, 48,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1103229
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD ENTRY DOOR LOWER EMERGENCY EXIT LIGHT LENS DAMAGED.  REMOVED AND REPLACED LIGHT LENS PER MM.
